# SDR R61A20130104015

- Difficulty date: December 23, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 21,622 hours, 16,067 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN EMERGENCY LIGHT BATTERY FAULT ON LANDING.  AIRCRAFT WAS FERRIED FROM BDL TO DCA.  MAINTENANCE FOLLOWED THE FIM, FOUND CORRELATED ACTIVE FAULTS PER EMB AMM AND OPS CHECKED GOOD.
